# SDR DHL9970169D

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2761 · Drag Control Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 8 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING O/B BRACKET CRACKED AT MLG BEAM PANEL AND NR 8 SPOILER ACTUATOR BRACKET.  FABRICATED NEW BRACKET SUPPORT PER SRM 57-20-1, 9 X 5.
